Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Numerical orbits of chaotic processes represent true orbits


Authors: Stephan M. Hammel, James A. Yorke and Celso Grebogi
Journal: Bull. Amer. Math. Soc. 19 (1988), 465-469
MSC (1985): Primary 58F13, 58F15; Secondary 65G10, 65G05
MathSciNet review: 938160
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F13, 58F15, 65G10, 65G05

Retrieve articles in all journals with MSC (1985): 58F13, 58F15, 65G10, 65G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15701-1
PII: S 0273-0979(1988)15701-1